On the Dimension of Non-Abelian Tensor Squares of $n$-Lie Algebras

Authors

DOI:

https://doi.org/10.5556/j.tkjm.52.2021.3373

Keywords:

Non abelian tensor product, Schur multiplier

Abstract

Let $L$ be an $n$-Lie algebra over a field $\mathbb{F}$. In this paper, we introduce the notion of non-abelian tensor square $L\otimes L$ of $L$ and define the central ideal $L\square L$ of it. Using techniques from group theory and Lie algebras, we show that that $L\square L\cong L^{ab}\square L^{ab}$. Also, we establish the short exact sequence
\[ 0\to\mathcal{M}(L)\to\frac{L\otimes L}{L\square L}\to L^2\to 0 \]
and apply it to compute an upper bound for the dimension of non-abelian tensor square of $L$.

References

S. N. Akbarossadat and F. Saeedi, Nonabelian tensor product of n-Lie Algebras, Journal of Lie Theory, 30 (2020) 259–276.

L. Bosko, On Schur multipliers of Lie algebras and groups of maximal class, Internat. J. Algebra Comput. 20 (2010), 807–821.

J. M. Casas, E. Khmaladze, and M. Ladra, Crossed modules for Leibniz n-algebras, Forum Math. 20 (2008), 841–858.

R. K. Dennis, In Search of New “Homology” Functors Having a Close Relationship to K-Theory, Cornell University, Ithaca N.Y., 1976.

G. Ellis, Non-abelian exterior products of Lie algebras and an exact sequence in the homology of Lie algebras, J. Pure Appl. Algebra 46 (1987), 111–115.

G. Ellis, A non-abelian tensor product of Lie algebras, Glasg. Math. J. 33(1991), 101–120.

M. Eshrati, F. Saeedi, and H. Darabi, On the multiplier of nilpotent n-Lie algebras, J. Algebra 450 (2016), 162–172.

V. T. Filippov, n-Lie algebras, Sibirsk. Mat. Zh. 26(6)(1985), 126–140.

A. V. Gnedbaye, A non-abelian tensor product of Leibniz algebras, Ann. Inst. Fourier, Grenoble 49(4) (1999), 1149–1177.

J. L. Loday, Une versionnon commutative des algebres de Lie: les algebresde de Leibniz, Enseign. Math. 39(2) (1993), 269–293.

A. S. T. Lue, The Ganea map for nilpotent groups, J. London Math. Soc. 14(1976), 309–312.

C.Miller,Thesecondhomologyofagroup,Proc.Amer.Math.Soc.3(1952),588–595.

P. Niroomand, On the tensor square of non-abelian nilpotent finite-dimensional Lie alge- bras, Linear Multilinear Algebra 59(8) (2011), 831–836.

P. Niroomand, F.G. Russo, A restriction on the Schur multiplier of nilpotent Lie algebras, Electron. J. Linear Algebra 22 (2011), 1–9.

A. R. Salemkar, V. Alamian, and H. Mohammadzadeh, Some properties of the Schur mul- tiplier and covers of Lie algebras, Comm. Algebra 36 (2008), 697–707.

A. R. Salemkar, H. Tavallaee, H. Mohammadzadeh and B. Edalatzadeh, On the non-abelian tensor product of Lie algebras, Linear Multilinear Algebra 58 (2010), 333–341.

D. Simson and A. Tyc, Connected sequences of stable derived functors and their applications, Diss. Math. 111 (1974), 67 pp.

J. H. C. Whitehead, A certain exact sequence, Ann. Math. 52(1950), 51–110.

Downloads

Published

2021-08-01

How to Cite

Saeedi, F., & Akbarossadat, N. (2021). On the Dimension of Non-Abelian Tensor Squares of $n$-Lie Algebras. Tamkang Journal of Mathematics, 52(3), 363-381. https://doi.org/10.5556/j.tkjm.52.2021.3373

Issue

Section

Papers